# SDR DHL200072419C

- Difficulty date: March 15, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FUSELAGE FAIRING FRAME FOR PANEL 3349L HAS CRACKED HINGE BRACKET.  REPLACED HINGE BRACKET AT FUSELAGE FAIRING FRAME FOR PANEL 3349L AS PER SRM 51-30-2.  TREATED AND PRIMED AREA PER SRM 51-10-2.
